# SDR AALA202408213298

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 32,472 hours, 14,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD ENTRY DOOR HANDLE LOCKING MECHANISM POPPED OUT OF POSITION AND ROTATED 90 DEGREES. DISCREPANCY NOTED UPON GATE ARRIVAL. REMOVED AND REPLACED FORWARD ENTRY DOOR EXTERIOR DOOR HANDLE SPRING ASSEMBLY. OPERTIONAL CHECK GOOD. PER CMM 52-16-12.
